On the Local Langlands Conjecture for GL(2).
Inventiones mathematicae, Tome 46 (1978), pp. 179-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1978__46_142559,
author = {Jerrold B. Tunnell},
title = {On the {Local} {Langlands} {Conjecture} for {GL(2).}},
journal = {Inventiones mathematicae},
pages = {179--200},
year = {1978},
volume = {46},
zbl = {0385.12006},
url = {http://geodesic.mathdoc.fr/item/IM_1978__46_142559/}
}
Jerrold B. Tunnell. On the Local Langlands Conjecture for GL(2).. Inventiones mathematicae, Tome 46 (1978), pp. 179-200. http://geodesic.mathdoc.fr/item/IM_1978__46_142559/